PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 19 | 1-2 | 103-109
Tytuł artykułu

On the iterative test for j-contractive mappings in uniform spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Edelstein iterative test for j-contractive mappings in uniform spaces is established.
Twórcy
  • Department of Mathematics, University of Mining and Geology, "St. I. Rilski" 1100 Sofia, Bulgaria
Bibliografia
  • [1] M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74-79.
  • [2] Sam B. Nadler, Jr., A note on an iterative test of Edelstein, Canad. Math. Bull. 15 (3) (1972), 381-386.
  • [3] V.G. Angelov, j-nonexpansive mappings in uniform spaces and applications, Bull. Austr. Math. Soc. 43 (2) (1991), 331-339.
  • [4] A.Weil, Sur les espaces structure uniforme et sur la topologie generale,Hermann & C-ie, Ed. Paris 1938.
  • [5] J.L. Kelley, General Topology, D. van Nostrand Co., Inc. Princeton, New Jersey 1953.
  • [6] V.G. Angelov, Fixed points of densifying mappings in locally convex spaces and applications, J. Institute of Mathematics and Computer Sciences (Calcuta) 2 (1989), 22-39.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div19i1-2n7bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.